# SDR 2002F00319

- Difficulty date: March 18, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N95NA
- Make and model: Cessna 208B
- Aircraft serial: 0666
- Aircraft time: 3,165 hours, 6,263 cycles
- Engine: Pwa PT6A114A
- Engine time: 3,165 hours, 6,302 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear Shaft
- Part number: 310045001
- Part serial: NA
- Condition: Excess Play
- Part time: 3,165 hours, 6,302 cycles
- Component: Accy Gearbox, Pwa, PT6A114A
- Component part number: 3011810
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, LEAK WAS NOTED ON ACCESSORY DRIVE UNIT.  FURTHER INSPECTION REVEALED THAT THE FEMALE SPLINES IN THE ENGINE WERE WORN TO APPROX 80 PERCENT, SAME AS THE MALE END.  SUGGEST AN ON TIME INSPECTION TO DETERMINE AMOUNT OF WEAR SINCE THERE IS NO SET INSPECTION TIME TO CHECK THIS DRIVE.
